MAUDE Adverse Event Report: VERTIFLEX, INC. SUPERION IDS; INTERSPINOUS SPACER

VERTIFLEX, INC. SUPERION IDS; INTERSPINOUS SPACER
Model Number 10MM SUPERION
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Therapeutic Response, Decreased (2271)
Date of Event 08/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, this reporter received a telephone call from the wife of a patient who was treated at two (2) levels with the superion ids.She reported that 8-10 days after treatment, her husband (the patient) developed severe hip and leg pain.She stated that removal of the devices is scheduled in the near future, and asked if removal would resolve these symptoms.Subsequent communications with the implanting physician revealed that the patient originally presented with "classic" symptoms of moderate neurogenic claudication associated with lumbar spinal stenosis.Further, he noted that subsequent radiographic imaging establishes that the implants remain "perfectly placed".

Brand Name
SUPERION IDS
Common Device Name
INTERSPINOUS SPACER
Manufacturer (Section D)
VERTIFLEX, INC.
2714 loker avenue
suite 100
carlsbad CA 92010
MDR Report Key7783079
Report Number3005882106-2018-00004
Device Sequence Number11201932
Product Code NQO
UDI-Device Identifier00884662000246
UDI-Public00884662000246
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2023
Device Model Number10MM SUPERION
Device Catalogue Number100-9810
Device Lot Number800010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;